MathSciNet Relay Station
MathSciNet bibliographic data
MR352082 (50 #4570) 13C15 (13H10 14M15 15A72 20G15)
Kutz, Ronald E. Cohen-Macaulay rings and ideal theory in rings of invariants of algebraic groups. Trans. Amer. Math. Soc. 194 (1974), 115–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement